# SDR UALA2012120707076

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 39,516 hours, 16,893 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT DOOR SILL HAS CORROSION.  BLENDED AREA, FOUND TO BE OUT OF LIMITS PER SRM 53-41-14 FIG 101.  FABRICATED AND INSTALLED REPAIR ANGLE PER SRM 53-41-14.  SRI REQUIREMENTS FIRST INSP AT 92731 FC OR 208644 FH AFTER IMBODIMENT OF REPAIR, CURRENT PTC 16893, PTT 39516:30.  REPAIR FOR PTT SEQ 5162201 AFT CBN R2 DOOR SILL CORROSION REQUIRES SRI INSP. REPAIRED PER SRM 53-41-14 FIG 201.  MAJOR REPAIR.
